Pacific Journal of Mathematics

Some Rogers-Ramanujan type partition theorems.

M. V. Subbarao

Article information

Source
Pacific J. Math., Volume 120, Number 2 (1985), 431-435.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102703426

Mathematical Reviews number (MathSciNet)
MR810782

Zentralblatt MATH identifier
0575.10008

Subjects
Primary: 11P57
Secondary: 11P68

Citation

Subbarao, M. V. Some Rogers-Ramanujan type partition theorems. Pacific J. Math. 120 (1985), no. 2, 431--435. https://projecteuclid.org/euclid.pjm/1102703426


Export citation

References

  • [1] G. H. Hardy and E. M. Wright, An Introduction to the Theory of Numbers, Clarendon Press, Oxford (4th Edition).
  • [2] M. N. Hirschhorn, Some partition theorems of the Rogers-Ramanujan type, J. Combi- natorial Analysis, A27 (1979), 33-37.
  • [3] L. J. Slater, Further identities of the Rogers-Ramanujan type, Proc. London Math. Soc, 54 (1951-52), 147-167.